No-go theorem for false vacuum black holesстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Gal'tsov D. V., Lemos J. P. No-go theorem for false vacuum black holes // Classical and Quantum Gravity. — 2001. — Vol. 18, no. 9. — P. 1715–1726. We study the possibility of non-singular black hole solutions in the theory of general relativity coupled to a nonlinear scalar:field with a positive potential possessing two minima: a 'false vacuum' with;positive energy and a 'true vacuum' with zero energy. Assuming that the scalar field starts 'at the false vacuum at the origin and comes to the true vacuum at spatial infinity, we prove a no-go theorem by extending a no-hair theorem to the black hole interior: no smooth solutions exist which interpolate between the local de Sitter solution near the origin and the asymptotic Schwarzschild solution through a regular event horizon or several horizons. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть